# SDR AALA201904109027

- Difficulty date: March 24, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 60,889 hours, 22,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53480062297
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED #1 DOOR STOP FITTING UPPER INBOARD FASTENER HOLE AT FR 66 AND S10R. REPAIRED DOOR STOP FITTING PER SRM 53-41-12-300-010.
